# SDR AALA202202283703

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737*
- Aircraft serial: 40583
- Aircraft time: 33,911 hours, 14,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVIDENCE OF R1 DOOR SLIDE PARTIALLY EXTRACTED FROM BOTTOM OF PACK. FOUND BY CATERER WHEN OPENING DOOR. FOUND R1 DOOR GIRT BAR OUT OF BRACKET AFT END ONLY. NO EVIDENCE OF SLIDE PACK SERVICEABILITY COMPROMISE. RESTOWED GIRT BAR AND OPERATED DOOR PROPERLY TO VERIFY GIRT BAR CLEARANCE. AMM REFERENCE 25-66-00.
